zbMATH — the first resource for mathematics

Output regulation of nonlinear systems with delay. (English) Zbl 1157.93387
Summary: Output regulation of retarded type nonlinear systems is considered. Regulator equations are derived, which generalize Francis–Byrnes–Isidori equations to the case of systems with delay. It is shown that, under standard assumptions, the regulator problem is solvable if and only if these equations are solvable. In the linear case, the solution of these equations is reduced to linear matrix equations. An example of a delayed Van der Pol equation illustrates the efficiency of the results.

93B51 Design techniques (robust design, computer-aided design, etc.)
93C23 Control/observation systems governed by functional-differential equations
Full Text: DOI
[1] Ait Babram, M.; Arino, O.; Hbid, M., Computational scheme of a center manifold for neutral functional differential equations, J. math. anal. appl., 258, 396-414, (2001) · Zbl 0982.65082
[2] Byrnes, C.I.; Isidori, A., Output regulation for nonlinear systems: an overview, Internat. J. robotics nonlinear control, 10, 323-337, (2000) · Zbl 0962.93007
[3] Byrnes, C.I.; Lauko, I.G.; Gilliam, D.S.; Shubov, V.I., Output regulation for linear distributed parameter systems, IEEE trans. automat. control, 45, 2236-2252, (2000) · Zbl 1056.93552
[4] Francis, B.A., The linear multivariable regulator problem, SIAM J. control optim., 15, 486-505, (1977) · Zbl 0382.93025
[5] Fridman, E., Asymptotics of integral manifolds and decomposition of singularly perturbed systems of neutral type, Differential equations, 26, 457-467, (1990) · Zbl 0722.34063
[6] Fridman, E.; Shaked, U., A descriptor system approach to H∞ control of time-delay systems, IEEE trans. automat. control, 47, (2002) · Zbl 1006.93021
[7] Hale, J., Critical cases for neutral functional differential equations, J. differential equations, 10, 59-82, (1971) · Zbl 0223.34057
[8] Hale, J.; Verduyn Lunel, S., Introduction to functional differential equations, (1993), Springer New York · Zbl 0787.34002
[9] Hale, J.; Verduyn Lunel, S., Strong stabilization of neutral functional differential equations, IMA J. math. control inform., 19, 5-23, (2002) · Zbl 1005.93026
[10] Isidori, A.; Byrnes, C.I., Output regulation of nonlinear systems, IEEE trans. automat. control, 35, 131-140, (1990) · Zbl 0704.93034
[11] Murakami, K., Bifurcated periodic solutions for delayed van der Pol equation, Neural parallel sci. comput., 7, 1-16, (1999) · Zbl 0933.34081
[12] Schumacher, J., Finite-dimensional regulators for a class of infinite-dimensional systems, Systems control lett., 3, 7-12, (1983) · Zbl 0524.93026
[13] Strygin, V.; Fridman, E., Asymptotics of integral manifolds of singularly perturbed differential equations with retarded argument, Mathematische nachrichten, 117, 83-109, (1984) · Zbl 0563.34064
[14] Vinter, R.; Kwong, R., The infinite time quadratic control proble m for linear systems with state and control delaysan evolution equation approach, SIAM J. control, 19, 139-153, (1981) · Zbl 0465.93043
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.